Groupe de Physique Statistique

Equipe 106, Institut Jean Lamour

                     
Accueil
Accès
Personnel
Publications
Articles dans des revues à comité de lecture
Lettres
Actes de conférences invités
Actes de conférences
Non publié
Thèse
Habilitation à diriger des recherches
Epistémologie, histoire des sciences
Articles à vocation pédagogique
Livres
Edition d'ouvrage
Chapitres de livre
Vulgarisation
Séminaires
Ateliers
Rencontres
Ecoles
International
Grp Travail
Theses, Postes
Enseignement

Actes de conférences

Conformal invariance of the 1D collisionless Boltzmann equation
Stoimenov S., Henkel M.
Springer Proc. Math. Stat. 191 (2016) 453-463
DOI : 10.1007/978-981-10-2636-2

Dynamical symmetries of the collisionless Boltzmann transport equation, with an external driving force, are derived in d = 1 spatial dimensions. Both positions and velocites are considered as independent variables. The Lie algebra of dynamical symmetries is isomorphic to the 2D projective conformal algebra, but we find new non-standard representations. Several examples with explicit external forces are presented.



Haut de page